Alert archive / Vermont / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 2, NWS Burlington, VT

May 27, 2014Addison County, Rutland County, Windsor County, Vermont

NWS Burlington, VT issued this severe thunderstorm warning at May 27, 2014, 4:11 PM EDT for Addison County, Rutland County, Windsor County, Vermont. It was in force for 64 min. 12 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2014, 4:11 PM EDT (20:11 UTC)
Expired
May 27, 2014, 5:15 PM EDT
In force
64 min
Issued by
NWS Burlington, VT
Area
Storm-based polygon

Counties Addison County, VT, Rutland County, VT, Windsor County, VT

The radar

The Burlington radar (KCXX), 93 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 4:12 PM EDTTSTM WND DMGBrandon, VTTREES DOWN
May 27, 4:12 PM EDTHAIL 0.88Brandon, VTNICKEL SIZED HAIL
May 27, 4:18 PM EDTTSTM WND DMGForest Dale, VTTREES DOWN
May 27, 4:30 PM EDTHAIL 1.252 Se Pittsford, VT
May 27, 4:36 PM EDTHAIL 1.75Proctor, VT
May 27, 4:38 PM EDTHAIL 1Pittsford, VT
May 27, 4:40 PM EDTHAIL 1.752 E Proctor, VTGOLF BALL SIZED HAIL CEDAR AVENUE
May 27, 4:48 PM EDTTSTM WND DMGRutland, VTDAMAGE TO PRICE CHOPPER
May 27, 4:48 PM EDTHAIL 1.75Center Rutland, VT
May 27, 4:53 PM EDTHAIL 1.75Rutland, VT
May 27, 4:56 PM EDTTSTM WND DMGRutland, VTTREES DOWN IN RUTLAND
May 27, 5:06 PM EDTHAIL 11 Wnw North Shrewsbury, VT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.2 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2014-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2014-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 115 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1724 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
115 m²/s²
0-3 km storm-relative helicity
103 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

131 
WUUS51 KBTV 272011
SVRBTV
VTC001-021-027-272115-
/O.NEW.KBTV.SV.W.0002.140527T2011Z-140527T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
411 PM EDT TUE MAY 27 2014

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN WINDSOR COUNTY IN SOUTHERN VERMONT...
  SOUTHERN ADDISON COUNTY IN CENTRAL VERMONT...
  NORTHEASTERN RUTLAND COUNTY IN SOUTHERN VERMONT...

* UNTIL 515 PM EDT.

* AT 406 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING GOLF BALL SIZE HAIL
  AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR
  LEICESTER...MOVING SOUTHEAST AT 30 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
  BRANDON...EAST HUBBARDTON...CHITTENDEN...PITTSFORD...PITTSFIELD...
  MENDON...KILLINGTON...STOCKBRIDGE...WEST BRIDGEWATER...BARNARD...
  BRIDGEWATER...POMFRET...

THIS SEVERE THUNDERSTORM IS ALSO CAPABLE OF PRODUCING DEADLY
LIGHTNING AND TORRENTIAL RAIN.

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING...8 0 2 8 6 3 4 2 7 9...OR
SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS SEVERE
THUNDERSTORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL
DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR
ROOM.

&&

LAT...LON 4333 7286 4375 7337 4379 7336 4380 7338
      4401 7314 4374 7232
TIME...MOT...LOC 2011Z 302DEG 25KT 4384 7310

$$
2 follow-up statements
981 
WWUS51 KBTV 272023
SVSBTV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
423 PM EDT TUE MAY 27 2014

VTC001-021-027-272115-
/O.CON.KBTV.SV.W.0002.000000T0000Z-140527T2115Z/
WINDSOR VT-ADDISON VT-RUTLAND VT-
423 PM EDT TUE MAY 27 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR NORTHEASTERN RUTLAND...SOUTHEASTERN ADDISON AND NORTHERN WINDSOR
COUNTIES...

AT 420 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR HOLDEN...
MOVING SOUTHEAST AT 30 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
  CHITTENDEN...EAST PITTSFORD...GIFFORD WOODS STATE PARK...
  STOCKBRIDGE...WEST BRIDGEWATER...KILLINGTON...BRIDGEWATER
  CORNERS...BRIDGEWATER CENTER...BRIDGEWATER...WEST WOODSTOCK...
  TAFTSVILLE...

THIS SEVERE THUNDERSTORM IS ALSO CAPABLE OF PRODUCING DEADLY CLOUD TO
GROUND LIGHTNING AND TORRENTIAL RAIN.

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING...8 0 2 8 6 3 4 2 7 9...OR BY
SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS SEVERE
THUNDERSTORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY DEVELOP.
IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY
IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 4372 7332 4377 7328 4378 7326 4397 7312
      4374 7232 4333 7286
TIME...MOT...LOC 2023Z 302DEG 25KT 4373 7298

$$
330 
WWUS51 KBTV 272102
SVSBTV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
502 PM EDT TUE MAY 27 2014

VTC001-021-027-272112-
/O.CAN.KBTV.SV.W.0002.000000T0000Z-140527T2115Z/
WINDSOR VT-ADDISON VT-RUTLAND VT-
502 PM EDT TUE MAY 27 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN RUTLAND...
SOUTHEASTERN ADDISON AND NORTHERN WINDSOR COUNTIES IS CANCELLED...

THE SEVERE WEATHER HAS MOVED OUT OF THE AREA. THEREFORE THE NATIONAL
WEATHER SERVICE HAS CANCELLED THE SEVERE THUNDERSTORM WARNING.

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING...8 0 2 8 6 3 4 2 7 9...OR BY
SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.

LAT...LON 4372 7332 4377 7328 4378 7326 4397 7312
      4374 7232 4333 7286
TIME...MOT...LOC 2102Z 302DEG 25KT 4359 7266

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 3:59 PM EDT, 12 minutes earlier.

Area forecast discussion, May 27, 3:59 PM EDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
359 PM EDT TUE MAY 27 2014

.SYNOPSIS...
STRONG THUNDERSTORMS WILL CONTINUE ACROSS PORTIONS OF NORTHERN NEW
YORK AND THE CENTRAL AND SOUTHERN SECTIONS OF VERMONT THROUGH THE
EVENING HOURS WITH GUSTY WINDS...SMALL HAIL...AND HEAVY DOWNPOURS
POSSIBLE. A FRONT THAT IS ENHANCING THE THUNDERSTORM POTENTIAL
WILL FINALLY MOVE OUT OF THE AREA EARLY WEDNESDAY AND PRECIPITATION
WILL COME TO AN END DURING THE MORNING HOURS. PLENTY OF CLOUDS AND
NOTICEABLY COOLER AIR WILL EXIST WITH HIGHS GENERALLY IN THE 60S.
DRY WEATHER WILL CONTINUE IN THURSDAY WITH TEMPERATURES GETTING
BACK TO SEASONAL NORMALS.

&&

.NEAR TERM /UNTIL 8 AM WEDNESDAY MORNING/...
AS OF 358 PM EDT TUESDAY...SUFFICIENT INSTABILITY HAS DEVELOPED
SOUTH OF A WAVY BOUNDARY THAT EXISTS ACROSS THE FAR NORTHERN
PORTIONS OF NEW YORK AND VERMONT. THIS AXIS EXTENDS ACROSS THE
SOUTHERN SAINT LAWRENCE VALLEY SOUTHEAST ACROSS THE NORTHERN
ADIRONDACKS AND INTO SOUTH CENTRAL VERMONT. DEEP LAYER SHEAR
EXISTS OVER THIS AREA...WHICH IS NOT AS STRONG AS YESTERDAY. THUS
LOOKING FOR STRONG TO POSSIBLY SEVERE STORMS ACROSS THIS AREA
THROUGH THE EVENING HOURS. CONVECTION WILL WEAKEN A BIT AFTER
SUNSET AS INSTABILITY WEAKENS.

&&

.SHORT TERM /8 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/...
AS OF 358 PM EDT TUESDAY...FRONT PUSHES SOUTH OF THE AREA EARLY
WEDNESDAY AS SHORTWAVE TROUGH MOVES THROUGH THE BASE OF THE UPPER
TROUGH TO OUR EAST. THIS WILL HELP KEEP SOME SHOWERS GOING IN THE
MORNING BEFORE COMING TO AN END DURING THE AFTERNOON. NOTICEABLY
COOLER AIR WILL MOVE IN WITH HIGHS ONLY IN THE 60S. DRY WEATHER IS
EXPECTED TO CONTINUE WEDNESDAY NIGHT INTO THURSDAY WITH
TEMPERATURES REBOUNDING ON THURSDAY INTO THE MID 60S TO LOWER 70S.
ANOTHER SHORTWAVE TROUGH DROPS INTO THE AREA LATER THURSDAY NIGHT
TO BRING ANOTHER CHANCE OF SHOWERS TO THE REGION...MAINLY AFTER
MIDNIGHT.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
AS OF 358 PM EDT TUESDAY...SHORTWAVE TROUGH MOVES ACROSS THE AREA
ON FRIDAY FOR A CONTINUED CHANCE OF SHOWERS FRIDAY INTO FRIDAY
NIGHT WITH A REINFORCED NORTHERLY FLOW ON SATURDAY FOR
TEMPERATURES AT OR SLIGHTLY BELOW SEASONAL NORMALS...BUT DRIER
WEATHER RETURNING. A WARMING TREND TAKES PLACE FOR THE LATTER HALF
OF THE WEEKEND INTO EARLY NEXT WEEK BEFORE A TROUGH MOVES IN AND
ANOTHER CHANCE OF SHOWERS EARLY NEXT WEEK.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
THROUGH 18Z WEDNESDAY...STILL MONITORING THE THREAT FOR TSRA
ACROSS THE REGION THIS AFTERNOON WITH THE BEST CHANCES ALONG A
LINE FROM KMSS-KBTV-KVSF SOUTHWARD. NORTHWARD...COOLER AIR ALONG
WITH MORE PERSISTENT CLOUD COVER SHOULD KEEP ONLY CHANCES FOR
SHRA. FOR FLIGHT CONDITIONS...MAINLY VFR IS EXPECTED THROUGH 00Z
THOUGH BRIEF PERIODS OF IFR/MVFR ARE LIKELY IF ANY TSRA HIT A
TERMINAL. OTHERWISE...AFTER 00Z SOUTHEAST FLOW WILL BRING ABUNDANT
LOW-LEVEL MOISTURE INTO THE REGION WITH WIDESPREAD MVFR CIGS
DEVELOPING. LOCALLY AT KMPV/KSLK/KMSS CIGS WILL LOWER TO IFR AND
POSSIBLY AT KPBG AS WELL. STRONGER SOUTHEAST FLOW AT KRUT WILL
KEEP CIGS MVFR THOUGH SOME BRIEF PERIODS OF IFR ARE POSSIBLE 06-12Z.
FOR VSBY AFTER 00Z...ALL SITES EXCEPT KSLK SHOULD BE VFR AS WINDS
JUST OFF THE DECK REMAIN STRONG ENOUGH TO INHIBIT FOG. LIGHTER
FLOW AT KSLK WILL ALLOW FOR SOME IFR VSBY THROUGH 12-14Z WEDS.
AFTER 12Z WEDS...ALL SITES WILL SEE SLOW IMPROVING CONDITIONS.

OUTLOOK 18Z WEDNESDAY THROUGH SUNDAY...

18Z WED THRU 00Z FRI...VFR UNDER SURFACE HIGH PRESSURE.

00Z FRI THRU 12Z SAT...VFR WITH PERIODS OF MVFR IN SHOWER AS AN
UPPER LEVEL TROUGH SWINGS THROUGH THE REGION.

12Z SAT THRU 00Z MON...VFR UNDER SURFACE HIGH PRESSURE.

&&

.MARINE...
A LAKE THUNDERSTORM ADVISORY REMAINS IN EFFECT THROUGH THE EVENING HOURS.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...NONE.
NY...NONE.

&&

SYNOPSIS...EVENSON
NEAR TERM...EVENSON
SHORT TERM...EVENSON
LONG TERM...EVENSON
AVIATION...LAHIFF
MARINE...EVENSON
Hazardous weather outlook, May 27, 4:05 PM EDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
405 PM EDT TUE MAY 27 2014

NYZ026>028-031-VTZ001>004-006>008-010-012-016-282015-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
WESTERN CLINTON-GRAND ISLE-WESTERN FRANKLIN-ORLEANS-ESSEX-LAMOILLE-
CALEDONIA-WASHINGTON-ORANGE-WINDSOR-EASTERN FRANKLIN-
405 PM EDT TUE MAY 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN
VERMONT.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ029-030-034-035-087-VTZ005-009-011-017>019-282015-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN ESSEX-
EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-WESTERN CHITTENDEN-
WESTERN ADDISON-WESTERN RUTLAND-EASTERN CHITTENDEN-EASTERN ADDISON-
EASTERN RUTLAND-
405 PM EDT TUE MAY 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE THREAT FOR STRONG TO POSSIBLY SEVERE THUNDERSTORMS WILL
CONTINUE THROUGH THE EVENING HOURS WITH STRONG GUSTY
WINDS...HAIL...AND HEAVY DOWNPOURS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, May 27, 3:16 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
316 PM EDT TUE MAY 27 2014

NYZ029-087-272015-
SOUTHEASTERN ST. LAWRENCE NY-SOUTHWESTERN ST. LAWRENCE NY-
316 PM EDT TUE MAY 27 2014

...A STRONG THUNDERSTORM WILL MOVE THROUGH WESTERN ST. LAWRENCE
COUNTY...

AT 312 PM EDT...A STRONG THUNDERSTORM WAS NEAR MORRISTOWN...MOVING
EAST AT 15 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL UP TO DIME SIZE ARE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
OGDENSBURG...DE PEYSTER...HEUVELTON...NORTH GOUVERNEUR...DE KALB...
RENSSELAER FALLS...EAST DE KALB...DE KALB JUNCTION...HERMON...
PYRITES...

GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES.

LAT...LON 4449 7579 4450 7579 4461 7565 4461 7563
      4471 7550 4472 7547 4473 7547 4475 7544
      4455 7485 4412 7513 4447 7582
Local storm report, May 27, 3:46 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
346 PM EDT TUE MAY 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 PM     HAIL             WEST ADDISON            44.08N  73.39W
05/27/2014  E0.50 INCH       ADDISON            VT   PUBLIC

&&

EVENT NUMBER BTV1400062

MUCCILLI
Local storm report, May 27, 3:51 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
351 PM EDT TUE MAY 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             2 E CHIMNEY POINT       44.04N  73.37W
05/27/2014  E1.25 INCH       ESSEX              NY   PUBLIC

            TREES DOWN AND HALF DOLLAR SIZED HAIL

&&

EVENT NUMBER BTV1400063

MUCCILLI
Special weather statement, May 27, 3:56 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
356 PM EDT TUE MAY 27 2014

NYZ026-027-029-030-087-272045-
NORTHERN FRANKLIN NY-NORTHERN ST. LAWRENCE NY-
SOUTHEASTERN ST. LAWRENCE NY-SOUTHERN FRANKLIN NY-
SOUTHWESTERN ST. LAWRENCE NY-
356 PM EDT TUE MAY 27 2014

...A STRONG THUNDERSTORM WILL MOVE THROUGH NORTHEASTERN ST. LAWRENCE
AND NORTHWESTERN FRANKLIN COUNTIES...

AT 355 PM EDT...A STRONG THUNDERSTORM WAS NEAR NORTH STOCKHOLM...
MOVING EAST AT 40 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL UP TO DIME SIZE ARE POSSIBLE WITH
THIS STORM. EXPECT DANGEROUS LIGHTNING.

LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
WINTHROP...BRASHER FALLS...MOIRA...NORTH LAWRENCE...BRUSHTON...
BANGOR...NORTH BANGOR...BANGOR...

LAT...LON 4501 7444 4471 7431 4464 7504 4481 7510

LAHIFF
Special weather statement, May 27, 4:05 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
405 PM EDT TUE MAY 27 2014

VTZ006>008-272100-
CALEDONIA VT-LAMOILLE VT-WASHINGTON VT-
405 PM EDT TUE MAY 27 2014

...A STRONG THUNDERSTORM WILL MOVE THROUGH NORTHEASTERN WASHINGTON...
SOUTHEASTERN LAMOILLE AND WEST CENTRAL CALEDONIA COUNTIES...

AT 404 PM EDT...A STRONG THUNDERSTORM WAS NEAR MOUNT WORCESTER...
MOVING SOUTHEAST AT 10 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL UP TO DIME SIZE ARE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
MOUNT WORCESTER...ELMORE STATE PARK...WOLCOTT...ELMORE...WORCESTER...
KENTS CORNER...ADAMANT...SOUTH WOODBURY...WOODBURY...LOWER CABOT...
MARSHFIELD...

LAT...LON 4450 7210 4422 7227 4442 7276 4458 7266
Local storm report, May 27, 4:10 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
410 PM EDT TUE MAY 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     TSTM WND DMG     1 NNE BRIDPORT          44.00N  73.31W
05/27/2014                   ADDISON            VT   PUBLIC

            NUMEROUS TREES DOWN ALONG ROUTE 22A IN BRIDPORT

&&

EVENT NUMBER BTV1400064

CTL

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 3:08 PM EDTSpecial Weather StatementBTVAddison67 min
May 27, 3:26 PM EDTSevere Thunderstorm WarningBTVAddison, Rutland64 min
May 27, 3:45 PM EDTTornado WarningBTVAddison, Rutland30 min
May 27, 4:05 PM EDTSpecial Weather StatementBTVWashington55 min
May 27, 4:28 PM EDTTornado WarningBTVRutland, Windsor32 min
May 27, 4:58 PM EDTSevere Thunderstorm WarningBTVRutland, Windsor62 min
May 27, 5:43 PM EDTSpecial Weather StatementBTVRutland32 min

Nearby

Severe Thunderstorm Warnings in Vermont, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.